Champix update - advise for those thinking about it

Hello all!

So today I am off work. I feel so terriable that I had to call in sick today and i blame those tablets champix.

So the first time i took them i ended up having to call the NHS help line out of pure desperation! depressed was not the word. When your depressed scuicide normally gives those feelings of escape. On these tablets I felt no point in living but was in cripling fear of dying. as you could imagin doesnt leave many options and live was really awful for awhile. I went back to smoking after 12 weeks quit at this point because i wonder if a dopamine hit would help. no it took 3 months to feel ok again.

JUst under a year later out of desperation I had decided to try these pills again, god knows why. I took my first one sunday. fine. took another monday and i swaer i have no felt that rage in a long time. a ticking time bomb to explode in some poor sods face. so i didnt take one today and i dont plan to again. I feel awful like on some weird come down.

I really suggest people starting or thinking of starting these tablets really take the time to understand how and why they work. They work by regulating your dopomine without the prop of cigs and binding your nicotine receptors. hence the no withdrawal or ajustment. But it is artificial and what ever comes up must come down and i believe this is why it is normally after a few weeks the symptoms rear there ugly heads.

Im not preacher because I am yet to quit for good but when the time comes you have to go without a prop at some point and you can either have 4 days of hell with that beautiful healing happening naturally and then its done. You dont have to worry will i want to kill myself?

No one ever commited scuicide because they gave up smoking. They have from taking champix.

again sorry if this annoys anyone, i just feel obligated to share my experience and maybe save someone their sanity!

god bless xxx

3 Replies

oldestnewest
  • Hi, that's bad news regarding your reaction to Champix.

    This really confuses me , is it the Champix or is it the psychological and physiological effects

    Of ninicotine withdrawal that cause these effects.

    Would you suffer similar effects on other nicotine replacement treatments.

    What has your GP said about these effects, I'd be interested in hearing their opinion on Champix.

    I hope you find a method which works for you and my questions are so that the answers can be used to help others on the quit journey.

    Thanks baly

  • Poor poor you, I can't imagine how this drug has made you feel. I think you should go and see your GP and see if there is anything else you can use.

    I used the nicorette inhalator and found it brilliant. I'm on week 25 and now I don't use it but its in my hand as I type.

    Please don't give up. :(

  • Sorry you feeling so bad, I have never took them so i can't comment but I did get tablets from a doctor once and at the age of 23 I slept in my mams bed! I did not dare stay at home as my husband was on nights and I was convinced I was going to die! Not nice at all it's how my panic attacks started, works out the divy Doctor gave me tablets for heart condition nothing to do with what I went for! If they don't agree with you keep well clear x

You may also like...